# SDR 07FDEA02610

- Difficulty date: July 25, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER 49L BETWEEN FRAME 58 AND 54.3 CORRODED.  [08-06-07]  REMOVED AND REPLACED AFT PIT STRINGER 49L BETWWEN FRAME 54.3 AND 58 IAW A310 SRM   53-10-14 FIG. 201, PG 203/204.
